# SDR UALA2012120406960

- Difficulty date: November 28, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 86,781 hours, 13,891 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Faulty
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE BTL DISCHARGE LIGHT DOES NOT TEST.   REMOVED AND REINSTALLED CONNECTOR FROM LIGHT LENS FROM CARGO BOTTLE DISCHARGE LIGHT ASSY.  LIGHT TEST NORMAL.
